# SDR DL72S950656

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: D870
- Condition: Loose
- Location: Rt Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CRUISE, UNABLE TO MAINTAIN CABIN PRESSURE, INITIATED EMERGENCY DESCENT.  REGAINED CONTROL AT FL 180 IN MANUAL MODE.  FOUND INTERMITTENT WIRES AT RIGHT PACK FLOW CONTROL AND SHUT OFF VALVE.  REPLACED 3 WIRES AT CANNON PLUG D870, WDM 21-61-02 PG.4.  OPERATION NORMAL.
